MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD COR PX INSTRUMENT; NUCLEIC ACID SAMPLE PREPARATION INSTRUMENT IVD

BECTON DICKINSON & CO. (SPARKS) BD COR PX INSTRUMENT; NUCLEIC ACID SAMPLE PREPARATION INSTRUMENT IVD
Catalog Number 443988
Medical Device Problem Code Computer Operating System Problem (2898)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: this complaint alleges that there was an issue with "aio not properly displaying px status and not functioning correctly".A field service engineer (fse) was sent on site to investigate the issue.The fse performed a power cycle, but the issue persisted and global service was contacted to further investigate the issue.Log file reviews showed that the instrument lost chain of custody when transferring a rack from a front mailbox location.Software r&d confirmed that this was a software bug, and a feedback item was created for this issue.The complaint is confirmed to be a software issue, the root cause cannot be determined based on the information provided by service.No parts were replaced as part of this complaint, and therefore no samples were available for returned material investigation.Dhr review is not required for this complaint as this complaint does not allege an early life failure or failure at installation and the configuration has changed since release from manufacturing due to service repairs/pms.Service history revealed no previous complaints for this issue.Bd quality will continue to monitor for trends associated with the failure mode described in this complaint.Review of risk management files confirms there are no new or modified risks associated with this failure mode.
 
Event or Problem Description
It was reported while using bd cor px, there was a loss of chain of custody with the sample rack.No adverse impact or mis-association of samples were reported regarding the patient or user.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.

Brand Name
BD COR PX INSTRUMENT
Common Device Name
NUCLEIC ACID SAMPLE PREPARATION INSTRUMENT IVD
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key24115327
Report Number1119779-2026-00016
Device Sequence Number18566133
Product Code MAQ
UDI-Device Identifier00382904439880
UDI-Public(01)00382904439880
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P160037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number443988
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown